MathSciNet Relay Station
MathSciNet bibliographic data
MR795789 60G30 (60H05)
Mémin, J.; Shiryayev, A. N. Distance de Hellinger-Kakutani des lois correspondant à deux processus à accroissements indépendants. (French) [Hellinger-Kakutani distance of the laws corresponding to two processes with independent increments] Z. Wahrsch. Verw. Gebiete 70 (1985), no. 1, 67–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement